# SDR AU000228

- Difficulty date: April 5, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 1454
- Condition: Contaminated
- Location: Landing Gear Ret
- Component: Landing Gear Ret, Cessna, 991015403
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EMERGENCY LANDING GEAR BLOW DOWN BOTTLE HANDLE WOULD NOT OPERATE.  INVESTIGATION FOUND THE TEFLON BUSHING LOCATED BETWEEN THE FIRING PLUNGER AND THE OUTLET LINE BLOCK WAS SWOLLEN AND JAMMED PREVENTING THE BOTTLE FROM FIRING.  OIL CONTAMINATION WAS FOUND IN THE BOTTLE HEAD.
